Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 510798, 7 pages
http://dx.doi.org/10.1155/2015/510798
Research Article

Fixed Point Approximation for Asymptotically Nonexpansive Type Mappings in Uniformly Convex Hyperbolic Spaces

1Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
2Department of Applied Mathematics, Shri Shankaracharya Group of Institutions, Junwani, Bhilai 490020, India
3Department of Mathematics, Dong-A University, Busan 604-714, Republic of Korea

Received 8 July 2014; Revised 15 September 2014; Accepted 17 September 2014

Academic Editor: Wei-Shih Du

Copyright © 2015 Shin Min Kang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shin Min Kang, Samir Dashputre, Bhuwan Lal Malagar, and Young Chel Kwun, “Fixed Point Approximation for Asymptotically Nonexpansive Type Mappings in Uniformly Convex Hyperbolic Spaces,” Journal of Applied Mathematics, vol. 2015, Article ID 510798, 7 pages, 2015. https://doi.org/10.1155/2015/510798.